# SDR C77A20150314012

- Difficulty date: March 14, 2015
- Submitted: March 14, 2015
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 20,999 hours, 11,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Fuselage
- Part time: 20,999 hours, 11,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED CORROSION ON THE AFT CABIN RT AFT SEAT TRACK AT FRAME 84, Y260.4.  RECEIVED RELIEF IN THE FORM OF ETD 2015-170-022567 WHICH PROVIDES A PERMANENT REPAIR BY INSTALLING A DOUBLER. ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  EO E175-53 MR-165 1 WILL BE ISSUED TO ACCOMPLISH SUPPLEMENTAL FOLLOW UP INSPECTIONS.  INSPECTION INSTRUCTIONS TASK 53-23-005-0001, INTERNAL GVI, THRESHOLD OF 20,000 FC OR 26,600 FH & INTERVAL OF 5,099FC OR 6,781FH IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS.  MPG & MRBR REVISION 10.  THRESHOLD IS COUNTED SINCE NEW.  ACCOMPLISHMENT OF THIS PERMANENT REPAIR IS ON E175-53 MR-163 UNDER WORK ORDER 1847490.
